EconPapers    
Economics at your fingertips  
 

One theory for two different risk premia

Emmanuelle Gabillon ()

Post-Print from HAL

Date: 2012
Note: View the original document on HAL open archive server: https://hal.archives-ouvertes.fr/hal-00798206
References: Add references at CitEc
Citations: Track citations by RSS feed

Published in Economics Letters, Elsevier, 2012, 116 (2), pp.133-272

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: One theory for two different risk premia (2012) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00798206

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2021-05-02
Handle: RePEc:hal:journl:hal-00798206